# SDR AALA20040412

- Difficulty date: March 26, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO DOOR BEAM CORRODED AT STATION 1160 - 1207.  CORROSION WAS 6 INCHES BY 44 INCHES AND AT A DEPTH OF 0.034 INCHES.  INSTALLED REPAIR DOUBLER PER SRM 53-10-00-3 FIG 1.
